Hi I am on my 2nd month of taking the BCP specifically Ortho Tri Cyclen Lo and I haven't had spotting or anything like that but i seem to be getting more bloated. My question is: Is that a side effect of my body getting used to the pill and is that perfectly normal?
It is a possible side-effect of the pill, particularly while your body is still adjusting to it. If it's something you're especially unhappy about, or it doesn't go away, the best person to talk about it with is the healthcare provider who prescribes you the pill. They should be able to consider what's best for your overall health and contraception.
-------------------- The kyriarchy usually assumes that I am the kind of woman of whom it would approve. I have a peculiar kind of fun showing it just how much I am not. Posts: 1786 | From: Europe | Registered: Sep 2011
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.